After my kidney stone operation, i feel that my skin colour is getting darker my present blood createnine test shows 1.2mg do my skin is getting darker bcoz of kiddny stone plz help
  • By Team TDO

Kidney stones cannot cause skin to darken. Also your creatinine is in normal range. This is probably due to sun damage. Apply sunscreen on all exposed parts regularly. If problem persist consult a dermatologist.

Articles

Beating diabetes

Don't let diabetes interfere with your life by det Read more...

Bronze diabetes: Ironically, sweet!

Bronze diabetes is a result of permanent damage to Read more...

A date with diabetes: Eating out when you have diabetes

The forbidden fruit is always more tempting than t Read more...

Live healthy with diabetes

You have been diagnosed as a diabetic recently? Th Read more...

Myths regarding diabetes

Diabetes is a serious condition affecting millions Read more...

Skincare in diabetes

Diabetes is a slow progressing disease. It develop Read more...

Acidic diet and diabetes

Diet rich in acidity increases the risk for diabet Read more...

All you wanted to know about insulin

Our lifestyle today is typically fast-paced and st Read more...


Top